Have cmv. Getting worse. Is there any antiviral drug that I can take orally?

default
Posted on Mon, 30 Sep 2013 in Women's Health
Question: I have cmv It is getting worse I there an antiviral drug I can be given orally to slow it down some? Thanks

Plz answer this question....I feel very sick & my vision is not good Thanks Email me as soon as you have an answer thanks
doctor
Answered by Dr. Rakhi Tayal 14 minutes later
Brief Answer:
Ganciclovir or Foscarnet can help you.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Anti viral drugs like ganciclovir and Foscarnet can help to slow down the disease process. These can be given orally but you will have to consult your treating physician for the proper prescriptions.
Highly Active Anti Retroviral therapy is also used to decrease the disease progression.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 3 hours later
Thank you so much I will call my DR tomorrow morning for an appointment!
doctor
Answered by Dr. Rakhi Tayal 19 hours later
Brief Answer:
You are welcome.

Detailed Answer:
Hi,
Thank you.
I am glad I could help.
You can consult me again directly through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.
I wish you the very best in whatever you do.
Warm regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13779 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Antiviral

doctor1 MD

Hello, My husband is on the Hep C regime including the following: Telaprevir, Ribavirin and Interferon. He is also on other meds for BP, Diabetis...

doctor1 MD

Respected Sir I am from West Bengal, male 54 yrs age.If you kindly go thro. my following problems & give advice then it will be very helpful for me...

doctor1 MD

About 6 days ago I had my first GH outbreak. I have been taking valtrex, but I am experiencing extreme pain in my anus. I don t know if my outbreak...

doctor1 MD

I am having Central Nervous System side effects after taking 500mg of valacyclovir hydrochloride for 60 days. I have stopped taking 72 hours ago....

doctor1 MD

some red pimple or allargy grown out side of penis doctor refer to use me to use Imiquimod cream . i want to know cause & remedy . i visited to...

doctor1 MD

Hi I am following up on some advice from an online doctor on another service (which site seems to be down right now) 2 days ago. The original...

doctor1 MD

I am fem. 34 years. I had been having my lips rashes and pain from long time. I applied tenovate m to some degree of relief. however it occurs...

Get personalised answers from verified doctor in minutes across 80+ specialties

143 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2